MathSciNet Relay Station
MathSciNet bibliographic data
MR691297 60B12 (60F05)
Giné, Evarist The Lévy-Lindeberg central limit theorem in $L\sb{p}$, $0<p<1$. Proc. Amer. Math. Soc. 88 (1983), no. 1, 147–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement